I had asclera a week ago on my right thigh and the ONE spider vein I wanted dissolved is Still there and now I have a bunch of red puncture marks and a hard mass the size of a English muffin in the area. Are the puncture marks going to go away? Will the mass go away? And will the One main vein eventually fade? I'm worried I had someone who didn't know what they were doing. :-(
How Long Before I See Asclera Results?
Doctor Answers 7
Have a question? Ask a doctor
Thank you for your question. I would recommend following up with your provider. Leg vein therapy generally requires more than one treatment to get better results. I would recommend avoiding sun exposure to the area to prevent hyperpigmentation. If you're having any pain to the area, I would recommend seeing your MD to get treated immediately. I hope this helps.
Asclera is FDA approved
Asclera is FDA approved for sclerotherapy and is used quick widely for this purpose. There is also an FDA approved STS product.
You might also like...
Spider vein treatments with Asclera and Polidocanol injections for spider veins
I am a specialist in Asclera and Polidocanol injections for spider veins. I tell my patients in Los Angeles (warmer climate) that it will take one to two months for the full benefits to show.
Asclera results take up to one month
Maximum fading or clearance of vessels requires up to one month. Visible, undesired veins that are still present after one month will require an additional treatment.
Asclera is a very good product. However, Asclera injections are very technique oriented. You need someone with experience. However it is not uncommon to need a touch up. The larger the vein the more dificult it is.
Asclera treatments really do work well.
Spider veins are not "dissolved" with sclerotherapy. The sclerosant injected causes the vessel lining to become irritated and disrupted resulting in a clottted vessel. The vessel and clot then need to be broken down by natural healing processes that may take several weeks to even a few months. If you have a mass or redness after any procedure it is best to follow up with your provider for a quick evaluation to make sure there is not a problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.